Shortness Of Breath After Skin Whitening Infusion?
Morning .. I want to ask .. I want to take the 250mg gluthathione capsule .. But I’m a little scared, because I used to have a whitening infusion once a day but I have a shortness of heart my heart is weak .. Is it possible that if I take gluthathione capsules it will be like that? Thank you
Thank you Sely Marsetya Rani for your question on the HealthReplies.com forum, allergies are a condition of the immune system's reaction that suspects components that should not be harmful but are considered harmful components to the body. This condition can be triggered by many causes including food, injection, through inhalation, or contact with related objects. This allergic reaction can occur in a variety of symptoms such as:
- skin disorders (red skin, blisters)
- out of breath
- blood vessel disorders, feeling dizzy or want to pass out
cold or cough
Allergic conditions are sufficient to fear a state of shortness of breath or a decrease in consciousness, where this condition can arise through injection or through drugs that are given by mouth. In conditions where it is known to have the same drug composition, this should be avoided in order to prevent the occurrence of unexpected conditions.
Here is another discussion about this (whitening infusion)
That's all from me, hope it can help
dr. Christian Chandra